# SDR ASAA2023022042024

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,870 hours, 15,226 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3138C
- Condition: Faulty
- Location: #2 Engine
- Part time: 15,249 hours, 4,777 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG ANTI-ICE VALVE DISAGREEMENT LIGHT CAME ON DESPITE REPEATED ATTEMPTS AT DIFFERENT POWER SETTINGS. GROUNDED - YES. PERFORMED B737-800 FIM 30-21 TASK 805 FOUND ENG ANTI ICE VALVE TO BE BAD. REMOVED AND REPLACED #2 ENGINE ANTI ICE VALVE REF B737-800 AMM 30-21-11 OPS CHECK & LEAK CHECK GOOD.
